# SDR 120631

- Difficulty date: July 2, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N43SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A043
- Aircraft time: 39,870 hours, 39,329 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 7982 FROM TYS TO IAD, ON FINAL WITH GEAR UP HYD LIGHT ILLUMINATED ON CWP.  AIRCRAFT HAD LOW MAIN AND EMERGENCY INDICATIONS.  AIRCREW FOLLOWED QRH.  WHEN GEAR WAS SELECTED DOWN ONLY NOSE GEAR CAME DOWN.  WHILE DOING A GO-AROUND THE RIGHT GEAR CAME DOWN.  PULLED T-HANDLE FOR LT GEAR.  AIRCRAFT LANDED SAFELY.
